A Finite Element Approximation of a Variational Inequality Formulation of Bean's Model for Superconductivity

Elliott, CM, Kay, D and Styles, V (2004) A Finite Element Approximation of a Variational Inequality Formulation of Bean's Model for Superconductivity. SIAM Journal on Numerical Analysis, 42 (3). pp. 1324-1341. ISSN 0036-1429

Full text not available from this repository.
Item Type: Article
Keywords: finite elements; variational inequalities; superconductors
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics
Depositing User: Charles Martin Elliott
Date Deposited: 16 Mar 2007
Last Modified: 30 Nov 2012 16:50
URI: http://sro.sussex.ac.uk/id/eprint/895
📧 Request an update